Table of Contents Author Guidelines Submit a Manuscript
Discrete Dynamics in Nature and Society
Volume 2010, Article ID 293846, 9 pages
http://dx.doi.org/10.1155/2010/293846
Research Article

An Existence Result for Second-Order Impulsive Differential Equations with Nonlocal Conditions

Department of Applied Mathematics, Donghua University, Shanghai 201620, China

Received 2 May 2010; Accepted 17 June 2010

Academic Editor: Guang Y. Zhang

Copyright © 2010 Meili Li and Haiqiang Liu. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

Linked References

  1. D. D. Baĭnov and P. S. Simeonov, Systems with Impulse Effect, Ellis Horwood Series: Mathematics and Its Applications, Ellis Horwood, Chichester, UK, 1989. View at Zentralblatt MATH · View at MathSciNet
  2. V. Lakshmikantham, D. D. Baĭnov, and P. S. Simeonov, Theory of Impulsive Differential Equations, vol. 6 of Series in Modern Applied Mathematics, World Scientific, Singapore, 1992.
  3. L. Byszewski, “Theorems about the existence and uniqueness of solutions of a semilinear evolution nonlocal Cauchy problem,” Journal of Mathematical Analysis and Applications, vol. 162, no. 2, pp. 494–505, 1991. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  4. X. Fu and Y. Cao, “Existence for neutral impulsive differential inclusions with nonlocal conditions,” Nonlinear Analysis: Theory, Methods & Applications, vol. 68, no. 12, pp. 3707–3718, 2008. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  5. A. Anguraj and K. Karthikeyan, “Existence of solutions for impulsive neutral functional differential equations with nonlocal conditions,” Nonlinear Analysis: Theory, Methods & Applications, vol. 70, no. 7, pp. 2717–2721, 2009. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  6. N. Abada, M. Benchohra, and H. Hammouche, “Existence and controllability results for nondensely defined impulsive semilinear functional differential inclusions,” Journal of Differential Equations, vol. 246, no. 10, pp. 3834–3863, 2009. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  7. M. Li and M. Han, “Existence for neutral impulsive functional differential equations with nonlocal conditions,” Indagationes Mathematicae, vol. 20, no. 3, pp. 435–451, 2009. View at Publisher · View at Google Scholar · View at Scopus
  8. J. Dugundji and A. Granas, Fixed Point Theory, vol. 1 of Monographie Matematyczne, PNW, Warsawa, Poland, 1982.